# SDR VNAA2015060700006

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 1,053 hours, 991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 27482
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 1,053 hours, 991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 8 D/F ECONOMY AND FIRST CLASS DIVIDER WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED, REMOVED NR 2 BATTERY CHARGER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
